# SDR REXA201904307533

- Difficulty date: April 7, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF RBL 9 HAD CORROSION BETWEEN BS 559+112 AND 574, IN THE CARGO BAY.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
